Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Heart failure, dyslipidemia, high BP, pulse rate, potassium levels. Advice?

hello, our Neighbor femail 64years ago have III heart failure , HTN, DM-2 and dyslipidemia , she walls intolerant to enalapril owing to the development of a dry persistent cough. and her medications on admission are: ASA 100 mg daily, Metformin 850mg three times daily, atorvastatin 40 mg every morning, spironolactone 12.5 mg twice daily, candesartan 32 mg daily and Bumetanide 1 mg daily. also she have high potasium level (k= 5.1) , nd her Bp = 150/95 , and EF is 31% , pulse = 114 bpm , have headache what she should do i? thank you .
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
in view of high potassium level she should be care ful in taking candesarten and spironolaCTONE AS THIS BOTH MEDICINE WILL INCREASE potassium level so closely monitor potassium level
for diabetes she is on metformin , inview of low EF and as she is admitted better choice is insulin to control sugar level
rest of medicine is fine and she will improve
take care
Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor